advertisement
Question
Posted by: lans | 2007/05/22

contraceptives and my period

HI, My baby is 15 months old and i am still breastreeding. I didnt take and contraceptives until last month i skipped my period and took a pregnancy test it was negative. I then went for the 3 month injection. A week after that i started my period and its been going on for about two weeks now. I thought it was suppose to take my period awa. I am really worried please reply.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Many women have irregular bleeding when starting the iunjectable. It usually gets better after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement